# SDR UPS97824164

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 660 TO 680 BTWN STR 35L TO 36 SKIN AT ANTENNA COAX HAS HEAVY CORROSION.  ACCOMPLISHED TEMPORARY REPAIR IAW DHC SK-868-599.  SKIN TO BE REPLACED AT NEXT D-CHECK OR 18 MONTHS WHICH EVER COMES FIRST.
